Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Fleshy lump passed with period. Was it a miscarriage? If not, what was it?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
I had a small lump of flesh colored tissue with my last period it was about 1/2 inch long and was shaped like those pics of an embryo, was it a miscarriage and if not what was it? should I be worried
Posted Tue, 24 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 20 minutes later

Thanks for posting your query.

If you had your periods on time and you are taking Yaz regularly then it is not likely to be an embryo.

The small flesh colored tissue you noticed with your menstrual blood is most likely a piece of ‘endometrium’ which is normally shed every month during the periods. The shed tissue is a part of our normal physiology. So rest assured. There is nothing to worry.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: Fleshy lump passed with period. Was it a miscarriage? If not, what was it? 2 hours later
I'm taking the Yaz b/c of my PCOS and had actually skipped my period the month before even though I had not missed a pill. I didnt call my OBGYN cause i dont have insurance and couldnt afford the 130 bucks to go in.

I'm sorry I'm kinda asking the same thing, it's just I'm scared something could be wrong
Answered by Dr. Rakhi Tayal 9 hours later
Thanks for writing again.
Missing the periods while taking oral pills is a common thing. It does not mean that you are pregnant. Since you had normal periods now it means there is nothing to worry. You can continue taking the treatment for PCOD as suggested by your gynecologist.
Hope my answer is helpful. Further queries are welcome.
Please accept my answer in case you do not have further queries.
Wishing you a trouble free speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor